# SDR 97ZZZX2360

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10677
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Upper Member
- Part number: 200463301
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MLG UPPER MEMBER CRACKED.  PART TOTAL CYCLES, 56,096.  PART TSO CYCLES, 6,712.  (X)
